# SDR UALA2008111304333

- Difficulty date: August 18, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 43,037 hours, 6,255 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 8106012
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ANTI ICE VALVE FAILURE.  FOUND 1FT OF AIR LINE MISSING ABOVE LEFT ENGINE ANTI-ICE VALVE.  REPLACED MISSING LINE.  REPLACED EAI VLV.  OP CHECKS GOOD, NO MESSAGES NOTED.  REPLACED EAI VLV CONTROLLER.  OPS CHECK GOOD WITH NO MESSAGES NOTED.
